Lancaster EPrints

Abel means of operator-valued processes

Blower, Gordon (1995) Abel means of operator-valued processes. Studia Mathematica, 115 (3). pp. 261-276. ISSN 0039-3223

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Studia Mathematica
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19555
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 11:11
Refereed?: Yes
Published?: Published
Last Modified: 15 Nov 2013 10:31
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19555

Actions (login required)

View Item